# SDR SWAA2023120820351

- Difficulty date: November 10, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BTW BS 727D TO BS 767 AT AFT CARGO COMPARTMENT (4 EA) 2023-694804<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[02] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BTW BSTA 727D AND BSTA 787 IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND 2; TABLE 201 FIGURE 203.;[03] CORRECTED STEP 2. REPAIRED CARGO TRACK RBBL 13.84 LOCATED BTW BSTA 727D AND BSTA 787 IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND 2; TABLE 201 FIGURE 203. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BTW BSTA 727D AND BSTA 787 IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND 2; TABLE 201 FIGURE 203. SEE INDIVIDUAL SIGN OFF BELOW. RII.
